escitalopram And chest pain — Scope | Disability forum
Find out how to let us know if you're concerned about another member's safety.

escitalopram And chest pain

Michyh
Michyh Member Posts: 42 Connected
Hi 

I have been in escitalopram a few months now, and I have noticed that when I take my pill at night, I get a slight chest pain and this might sound funny but I hear my heart beat pulsing hard in my ears.  Anyone else’s had the same thing? 

Thank u 

Comments

  • chiarieds
    chiarieds Community Co-Production Group Posts: 12,265 Disability Gamechanger
    I'm sorry to read this, as this must seem disconcerting. If you have any concerns, the best person to discuss this with would be your GP (or prescribing specialist).
  • Wini1960
    Wini1960 Member Posts: 130 Pioneering
    [email protected] i take citalopram which is like your antidepressant. Were you on another antidepressant before this one? I remember my GP changing me from citalopram to fluoxetine and i had terrible palpitations and anxiety that i lossed it completely that my neighbour who i was with at the time had to phone for the paramedics and it took quite a while before i was calm. If you have been taking this medication for months it could be that it doesn't suit you. The thing is they don't tell you the side affects. If this is bothering you in a major way go back to your GP asap. Also i take my antidepressants in the morning maybe you could try. I wish you well.?

  • chiarieds
    chiarieds Community Co-Production Group Posts: 12,265 Disability Gamechanger
    The side effects of medication are usually on a leaflet given with your meds. The NHS website also has some info on escitalopram. See: https://www.nhs.uk/medicines/escitalopram/  However, as mentioned above, do seek medical advice for any concerns however minor. Everyone is different, & your GP (or specialist) should be your first port of call, as they will know your medical history.
  • Ross_Scope
    Ross_Scope Posts: 6,659

    Scope community team

    I'm sorry to hear this @Michyh, it sounds very uncomfortable. As mentioned above by @chiarieds, if you have concerns then the best person to ask would be your GP.

    Online Community Coordinator

    Concerned about another member's safety or wellbeing? Flag your concerns with us.

    Did you receive a helpful reply to your discussion? Fill out our feedback form and let us know about it.

Brightness

Complete our feedback form and tell us how we can make the community better.